# SDR FDEA201112025127

- Difficulty date: December 2, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Bs 760-849
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE BS 760-849 LBL 45.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-10-1, FIG 8,  REMOVED SEAT TRACK SECTION AND SUPPORT IAW SRM 53-30-2, FABRICATED NEW SUPPORT IAW SRM 53-10-2, FIG 7 & SRM 51-30-5, INSTALLED NEW SUPPORT AND SEAT TRACK  IAW SRM 51-30-2.
